# SDR UPS03240292

- Difficulty date: February 25, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,122 hours, 30,408 cycles
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Yoke
- Condition: Cracked
- Location: Tailskid
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  DURING REMOVAL OF TAILSKID ACTUATOR FITTING, TAILSKID YOKE ASSY FOUND CRACKED.  TAILSKID YOKE ASSY REPLACED IAW MM 32-71-41.
